My pulse is exceptionally weak and my blood pressure is 156/90 after taking one (1) 500mg Naproxen and an amphetamine. I went and got my blood pressure checked, as well as my resting heart rate. The nurse never actually tried to feel my pulse, though. So I came home and I am very worried about how weak my pulse is. Has anybody heard weather or not taking Naproxen with an amphetamine can be harmful because it is not in the drug facts and I cannot find anything about it online either. Please, any people or doctors. Should I try to sleep this off?
Well i personally cannot comment on the use of Naproxen and Amps conbined but i can tell you that a normal resting heart rate for a non athlete standard is between 70-120 so you arewell with in normal range on that one. Your blood pressure however is pretty high and i would say that that is no doubt being caused by the amps. because it pushes it to the limit in our bodies. If the nurse felt anything was wrong trust me she would have left the room and brought the doc in for a closer look so nothing must have jumped out at her. You may want to pull up the meds from the manufacturers actually site because they will list for you what not to take with their meds. As far as your pulse being weak that part i would not worry about too much. It depends on where people take their pulse...it is generally weaker at the wrist and strong in the neck area near the windpipe because the carotid artery is there. My big question of the day is does your doc know that you are mixing both drugs and out of curiosity why the amps? And what type of amps? No matter what type they are in most cases they definately are not good for your heart period...hope this helped you out a little but i would relax nothing was jumping out at me and if your nurse didn't see anything..................well................................
My doctor does know about the amphetamines. They are a tri-amphetamine for treatment of attention "disorder". My pulse is noticeably weaker in the neck and normal at the wrists. I have EMT training and spent 4 years in the Navy as an assistant corpsman. It is not that the nurse didn't notice anything it is that she didn't feel my pulse with her fingers. My heartbeat itself is much weaker than normal. I am healthy and very aware of changes in my body. I have not taken the Naproxen today, nor have I taken amphetamine today, because this is frightening for me. I am going to have to see a new physician, because my current physician is an obvious pill pusher and doesn't take his job seriously. He is obviously also lazy when it comes to anything that involves challenge. It was not until I have combined the Naproxen and amphetamine that I have had this weak heartbeat and pulse in the neck (both sides). When I put my hand up to my heart it is VERY hard to feel it beating, and my girlfriend concurs. I hate not having health insurance.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.